# SDR SWIA202161292

- Difficulty date: August 7, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PAX DOOR FOUND FUSELAGE SIDE HINGE-PIN HOLES TO BE OVERSIZE USING GO-NO/GO GAUGE G670-521104-101    (C-CHECK RO 9-30-21)    REMOVED AND REPLACED PAX DOOR HINGE HALF ON THE FUSELAGE SIDE. REF DWG 601R31527 REV AM AND CRJ200 SRM 53-21-23 REPAIR NO. -01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1003-SKY
